The order of a zero of a Wronskian and the theory of linear dependence
Mathematica Slovaca (2007)
- Volume: 57, Issue: 6, page [515]-522
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- BANAS J.-EL-SAYED W. G., Darboux property of the Wronski determinant, Math. Slovaca 45 (1995), 57-61. (1995) Zbl0827.26004MR1335841
- BOCHER M., Certain cases in which the vanishing of the Wronskian is a sufficient condition for linear dependence, Trans. Amer. Math. Soc. 2 (1901), 139-149. (1901) MR1500560
- BOCHER M., On Wronskians of functions of a real variable, Bull. Amer. Math. Soc. 8 (1901), 53-63. (1901) MR1557843
- CHAUNDY T. W., The vanishing of the Wronskian, J. London Math. Soc. 8 (1933), 4-9. (1933) Zbl0006.24502MR1574782
- CHRISTOFFEL E. B., Ueber die lineare Abhangigkeit von Functionen einer einzige Veranderlichen, J. Reine Angew. Math. 55 (1858), 281-299.
- CURTISS D. R., On certain properties of Wronskians and related matrices, Bull. Amer. Math. Soc. 12 (1906), 482-485. (1906) MR1558376
- CURTISS D. R., The vanishing of the Wronskian and the problem of linear dependence, Math. Ann. 65 (1908), 282-298. (1908) MR1511467
- FROBENIUS G., Über den Begriff der Irreduchbilität in der Theone der linearen Differentialgleichungen, J. Reine Angew. Math. 76 (1873), 236-270.
- HARDY G. H., A Course of Pure Mathematics, (10th ed.), Cambridge University Press, Cambridge, 1952. [Reissued in: Cambridge Mathematical Lib., 1992, reprinted 1994.] (1952) Zbl0047.28304MR0049254
- MOSZNER Z., Sur le wronskien et la dependance lineaire des fonctions, Bull. Sci. Math. (2) 85 (1961), 161-190. (1961) Zbl0106.27101MR0139701
- PEANO G., Sul deterrmnante Wronskiano, Rend. Reale Accad. Lincei (5) 6 (1897), 413-415.
- SZUCS J. M., When dim = constant implies subspace = const, Acta Sci. Math. (Szeged) 66 (2000), 541-552. MR1804207
- SZUCS J. M., The size of the set of zeros of a Wronskian, Math. Slovaca 51 (2001), 69-74. Zbl0999.26001MR1817724